Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyHyperhidrosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyHyperhidrosisTeam Member asked a question 💭
Ormskirk, UK

Has anyone heard that the medication used for treating hyperhidrosis can lead to memory loss. This is what my dermatologist told me. I’m 71 so worried about this possible side effect

July 18, 2023
 · 
Reactions
A MyHyperhidrosisTeam Member

Which medications was your dermatologist talking about? I had not heard this yet but I too am interested.

July 22, 2023

Related Questions

View All
A MyHyperhidrosisTeam Member asked a question 💭
Granbury, TX

A MyHyperhidrosisTeam Member asked a question 💭
Glasgow, UK

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In